# SDR UALA2009040200940

- Difficulty date: April 1, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 70,348 hours, 11,594 cycles
- Engine: Pwa PW4060
- Engine time: 47,761 hours, 6,943 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, E

## Discrepancy

SMOKE IN CABIN.  FLIGHT DIVERTED.  ACCOMPLISHED FLIGHT CREW DEBRIEF:  R ENG EGT RED, EXCD PAGE 713 FOR 4.14.  EICAS MSG R ENG SURGE, R PIMU, OIL 19QTS.  LWR CASE AREA OIL WET.  NOT NORMAL SHUT DOWN, ENG VIBRATION FELT WITH GRINDING NOISE AND SMOKE IN CABIN.  ENG WINDMILLED 30 TO 40 MINS DID NOT MONITOR OIL PRESS.  FAN ROTATES NORMAL.
